# SDR SWI2025F00377

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON MOUNTING FITTINGS (2EA) FOR FWD MONUMENT AT APPROX. FS310 AND LBL 19 AND 36 (MARKED)     (C-CHECK RO 3/14/2025)    REMOVED FS.310 LBL19 & LBL36 FWD MONUMENT FITTINGS FOR REPLACEMENT REF. CRJ700 SRM TASK 51-42-21-001-001-A01. INSTALLED NEW INBD & OUTBD ATTACH FITTINGS FOR FWD MONUMENT ON FLOOR CROSS BEAM AT FS.310 BETWEEN LBL19 & LBL36 PER CRJ700 SRM TASK 51-42-20-001-001-A01 REF. BOMBARDIER DWG. SH670-32120 REV. D . COMPLIED WITH TASK CARD 51-900-1002-SKY.
